# SDR EIA2007181

- Difficulty date: September 16, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 107,817 hours, 28,368 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Beam
- Condition: Cracked
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LOWER TRAILING EDGE SUPPORT BEAM LWR CHORD AT NR 6 SPOILER SUPPORT FITTING.  LOWER T/E SUPPORT BEAM LOWER CHORD AT NR 6 SPOILER SUPPORT FITTING REPAIRED PER EA-57-0590.
